# SDR CALA2024101802677

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 121,456 hours, 18,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T2404
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING THE BODY BELLOW THE AFT CARGO FLOOR WAS FOUND SIGNS OF CORROSION ON THE FRAME SURFACE, STA 1197/110 , STRINGER 34L.
